# SDR UPS06M47013

- Difficulty date: May 25, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 47,013 hours, 9,437 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pivot Assy
- Part number: ARH0563505
- Condition: Corroded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV OUTBOARD LEFT SLAT DRIVE MECHANISM PIVOT MOUNTING ASSEMBLY PIVOT FACE HAS PITTING.  REWORKED LEFT WING OUTBOARD SLAT MECHANISM PIVOT SHAFT PER SAA EA 011-2783- 01-A0217.
